Kyoto Journal of Mathematics
- Kyoto J. Math.
- Volume 56, Number 3 (2016), 689-700.
Weak amenability and simply connected Lie groups
Following an approach of Ozawa, we show that several semidirect products are not weakly amenable. As a consequence, we are able to completely characterize the simply connected Lie groups that are weakly amenable.
Kyoto J. Math., Volume 56, Number 3 (2016), 689-700.
Received: 4 June 2015
Revised: 6 July 2015
Accepted: 8 July 2015
First available in Project Euclid: 22 August 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 43A22: Homomorphisms and multipliers of function spaces on groups, semigroups, etc. 43A80: Analysis on other specific Lie groups [See also 22Exx] 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx] 22E15: General properties and structure of real Lie groups
Knudby, Søren. Weak amenability and simply connected Lie groups. Kyoto J. Math. 56 (2016), no. 3, 689--700. doi:10.1215/21562261-3600238. https://projecteuclid.org/euclid.kjm/1471872288